Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 59, NWS Jackson, MS

June 3, 2009Sunflower County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 3, 2009, 8:35 PM CDT for Sunflower County, Mississippi. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2009, 8:35 PM CDT (01:35 UTC)
Expired
Jun 3, 2009, 9:48 PM CDT
In force
73 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 159 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 040135
FFWJAN
MSC133-040330-
/O.NEW.KJAN.FF.W.0059.090604T0135Z-090604T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT WED JUN 3 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1030 PM CDT

* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR BLAINE...OR 9 MILES
  SOUTH OF RULEVILLE...MOVING NORTHEAST AT 5 MPH. ESTIMATED RADAR
  RAINFALL AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES...HAVE
  OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SUNFLOWER

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3370 9064 3371 9046 3348 9046 3346 9071
      3363 9065

$$

EEC
1 follow-up statement
000 
WGUS74 KJAN 040248
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
948 PM CDT WED JUN 3 2009

MSC133-040257-
/O.CAN.KJAN.FF.W.0059.000000T0000Z-090604T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUNFLOWER MS-
948 PM CDT WED JUN 3 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL SUNFLOWER
COUNTY...

HEAVY RAIN HAS MOVED OUT OF THE AREA AND THE RISK FOR FLASH FLOODING 
HAS ENDED.

LAT...LON 3370 9064 3371 9046 3348 9046 3346 9071
      3363 9065

$$

EEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:28 PM CDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jun 3, 3:28 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT WED JUN 3 2009

.DISCUSSION...OVERALL NOT MUCH CHANGE IN THE FORECAST THROUGH THIS
WEEKEND OTHER THAN SOME SMALL ADJ BASED OFF SOME OF THE LATEST MODEL
GUID. WE ARE STILL LOOKING FOR STORMS AND A BOUT OF WET WX FROM THIS
EVENING INTO MOST OF THU. WE WILL THEN SEE A WEAK COOL FRONT AND SFC
LOW PUSH THROUGH THE AREA BY THU AFTERNOON WITH COOLER AND DRIER AIR
FILTERING IN BY EARLY FRI. THE WEEKEND LOOKS QUIET WITH TEMPS
WARMING AS THE UPPER RIDGE BUILDS. AFTER THAT...THE WX MAY GET A BIT
MORE ACTIVE AS A SFC FRONT STALLS NEAR THE REGION AND FAST UPPER
FLOW LOOKS TO BRING SEVERAL DISTURBANCES BY AND TRIGGER POSSIBLY A
COUPLE CONVECTIVE SYSTEMS ALONG THE STALLED BOUNDARY.

AS FOR CURRENT CONDITIONS AND THE SHORT TERM FORECAST...OUR AREA
REMAINS SANDWICHED BETWEEN 3 MID/UPPER LEVEL MCV CIRCULATIONS AND
THINGS HAVE REMAINED ON THE QUIET SIDE FOR MOST OF THE DAY. NOT TOO
SURPRISED WITH THAT...BUT WE ARE NOW HEATING UP ACROSS THE W/NW AND
INSTABILITY IS PEAKING WITH 2000-3000 J/KG OF SBCAPE AND LIS -6 TO
-8. THE 2 WESTERN MOST MCVS ARE TRIGGERING STRONG TO SVR CONVECTION
AS I WRITE AND THESE FEATURES ALONG WITH OUTFLOW BOUNDARY ARE
EXPECTED TO SHIFT E THROUGH LATE AFTERNOON INTO EARLY EVENING. THIS
SHOULD SUPPORT SCT CONVECTION ACROSS THE W HALF DURING THIS TIME
WITH THAT AREA SEEING THE BEST SHOT AT ANY SVR STORMS. AS FOR THE
FORECAST ELEMENTS...GUID POPS WERE PRETTY HIGH TONIGHT ACROSS THE
W/NW AND HAVE FOLLOWED. CENTRAL AND E SECTIONS HAVE MORE QUESTION
MARKS AND I HAVE OPTED TO FOLLOW GUID POPS WITH SCT TO CHANCE
WORDING THROUGH THE NIGHT.

AS FOR THU...THIS LOOKS TO BE THE MOST ACTIVE TIME FOR WIDESPREAD
SHOWERS AND ISO TSRA AS THIS PERIOD WILL SEE THE BEST COMBINATION OF
ASCENT FROM THE UPPER FEATURES AND LOW LEVEL MOISTURE CONVERGENCE AS
THE WEAK SFC FRONT/SFC LOW MOVE ACROSS THE CWA. I DONT THINK WE
WILL SEE ANY STRONG/SVR ACTIVITY AS WE ARE NOT EXPECTED TO WARM UP
MUCH...THUS INSTABILITY WILL REMAIN ON THE LOW SIDE. MODELS HAVE
BEEN QUITE CONSISTENT WITH DEVELOPING SHRA/TSRA EARLY WITH LITTLE
HEATING WHICH WILL JUST RESULT IN GOOD PRECIP COVERAGE FOR THE AREA.
THE LATEST GFS HAS SLOWED QUITE A BIT WHICH IS MORE IN LINE WITH
PREV FORECASTS FOR A WETTER THU...BUT IT WANTS TO HOLD PRECIP TOO
LONG INTO THU NIGHT. I WILL BACK OFF THE GFS POPS QUITE A BIT FOR
THU NIGHT AND REMAIN MORE IN LINE WITH OUR PREV FORECAST AND THE
OTHER MODELS WHICH GET THINGS OVER AND OUT OF OUR AREA BY THU
AFTERNOON. AS FOR POPS...GUID VALUES WERE MUCH HIGHER AND MORE IN
LINE WITH OUR PREV FORECASTS. I HAVE BASICALLY FOLLOWED GUID VALUES
WITH JUST SOME SMALL UPWARD ADJ TO KEEP BEST POPS GOING FOR AREAS
ALONG AND E OF I-55 AND ACROSS THE S PORTION. TEMPS WILL BE ON THE
COOL SIDE AS PRECIP...CLOUD COVER...AND EVENTUALLY CAA BEHIND THE
SFC FRONT WILL KEEP READINGS DOWN TO BELOW AVG VALUES.

DRIER AND COOLER CONDITIONS WILL MOVE IN BY FRI MORNING. SOME CLOUDS
WILL LIKELY LINGER INTO EARLY FRI WITH SKIES CLEARING DURING THE
DAY. I HAVE USED A BLEND OF THE COOLER NAM AND GFS GUID FOR LOWS
WITH A LEAN TOWARD THE SLIGHTLY WARMER NUMBERS DUE TO ANY IMPACTS
FROM CLOUDS. AS FOR HIGHS FRI...THEY LOOK TO BE COOLER THAN AVG AND
THE GFS GUID SEEMS TO BE IN LINE.

LOOK FOR A STEADY WARM UP OVER THE WEEKEND AS THE UPPER RIDGE BUILDS
AND LOW LEVEL TEMPS WARM. BY EARLY NEXT WEEK THE UPPER RIDGE LOOKS
TO GET FLATTENED AND MORE OF A NW FLOW TYPE PATTERN MAY TAKE SHAPE.
THIS USUALLY SUPPORTS A FEW BOUTS OF SVR STORMS AS CONVECTIVE
CLUSTERS TRACK NEAR STALLED SFC BOUNDARIES. BASED OFF THE LATEST
GFS/EURO...THERE IS THE POSSIBILITY FOR A STALLED SFC FRONT TO BE
AROUND AND LAPSE RATES TO BE RATHER STEEP. ADD IN SOME 30KT MID
LEVEL FLOW AND THINGS COULD GET INTERESTING. AT THIS TIME...I WILL
NOT INTRODUCE ANYTHING INTO THE EXTENDED PORTION OF THE HWO...BUT WE
WILL HAVE TO KEEP AN EYE ON THIS PATTERN. /CME/

&&

.AVIATION...VFR CONDITIONS CONTINUE TO PREVAIL AT MOST TAF SITES
THIS AFTERNOON.  ISOLATED TO SCATTERED CONVECTION IS EXPECTED THIS
AFTERNOON AND INTO TONIGHT AS A COLD FRONT MOVES CLOSER TO AND
EVENTUALLY THROUGH THE AREA.  DURING THIS TIME...MVFR
CONDITIONS...ALONG WITH BRIEF PERIODS OF IFR CONDITIONS...WILL BE
POSSIBLE WHERE CONVECTION IS OBSERVED.  CONDITIONS WILL BEGIN TO
IMPROVE FROM NORTHWEST TO SOUTHEAST ON THURSDAY AS THE FRONT EXITS
THE AREA IN THE EAST. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  81  63  81 /  44  76  30   0
MERIDIAN      66  82  62  82 /  43  76  41   6
VICKSBURG     68  79  61  82 /  65  70  18   0
HATTIESBURG   68  83  66  84 /  34  87  42   6
NATCHEZ       69  79  61  79 /  64  78  21   0
GREENVILLE    67  74  59  81 /  79  67  10   0
GREENWOOD     68  76  60  81 /  66  68  17   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME
10
Hazardous weather outlook, Jun 3, 2:20 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT WED JUN 3 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>049-053-054-059>061-041930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-FRANKLIN MS-
220 PM CDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY...

SCATTERED STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING ALONG AND NORTHWEST OF THE NATCHEZ TRACE
PARKWAY...AS AN UPPER LEVEL DISTURBANCE PUSHES NORTHEAST TOWARDS THE
MID SOUTH REGION TONIGHT. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING HAIL TO THE SIZE OF PENNIES AND WINDS GUSTS UP TO 60 MPH.
THE STORMS WILL DIMINISH BUT REMAIN EFFICIENT HEAVY RAIN AND
LIGHTNING PRODUCERS THROUGH EARLY THURSDAY MORNING AS A COLD FRONT
PUSHES EAST THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ031-038-039-045-046-050>052-055>058-062>066-072>074-041930-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
220 PM CDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

19

In the hours before

Special weather statement, Jun 3, 5:57 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT WED JUN 3 2009

MSZ019-025-032325-
SUNFLOWER MS-LEFLORE MS-
557 PM CDT WED JUN 3 2009

...STRONG THUNDERSTORM NORTH OF THE HIGHWAY 82 CORRIDOR...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF RULEVILLE AT 557 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN LEFLORE AND EAST CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, Jun 3, 5:59 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT WED JUN 3 2009

ARZ074-032330-
ASHLEY AR-
559 PM CDT WED JUN 3 2009

...STRONG THUNDERSTORMS MOVING INTO SOUTHWESTERN ASHLEY COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTHWEST OF WEST CROSSETT AT
559 PM CDT...MOVING NORTHEAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

BYB
Special weather statement, Jun 3, 6:26 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT WED JUN 3 2009

LAZ007-032355-
MOREHOUSE LA-
626 PM CDT WED JUN 3 2009

...STRONG THUNDERSTORM JUST EAST OF BASTROP...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF GALION AT 626 PM
CDT...MOVING NORTHEAST AT 10 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY.

BYB
Special weather statement, Jun 3, 7:01 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT WED JUN 3 2009

MSZ018-040030-
BOLIVAR MS-
701 PM CDT WED JUN 3 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER BOLIVAR COUNTY AT 702 PM CDT...
MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL BOLIVAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

EEC
Special weather statement, Jun 3, 7:09 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT WED JUN 3 2009

LAZ007-015-023-024-026-040055-
MOREHOUSE LA-RICHLAND LA-CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-
709 PM CDT WED JUN 3 2009

...A LINE OF STRONG THUNDERSTORMS PRESSING EAST TOWARD THE
MISSISSIPPI RIVER...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 24 MILES WEST OF BUCKNER
TO 16 MILES SOUTHWEST OF ACME AT 709 PM CDT...MOVING NORTHEAST AT 40
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN WESTERN FRANKLIN...NORTHWESTERN CONCORDIA...CATAHOULA...
WESTERN RICHLAND AND EXTREME SOUTH CENTRAL MOREHOUSE PARISHES SHOULD
MONITOR THESE STORMS CLOSELY.

BYB
Special weather statement, Jun 3, 7:59 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CDT WED JUN 3 2009

ARZ075-LAZ008-009-MSZ018-019-034-040-041-040200-
CHICOT AR-WEST CARROLL LA-EAST CARROLL LA-BOLIVAR MS-SUNFLOWER MS-
WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-
759 PM CDT WED JUN 3 2009

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTH OF SCOTT TO 7 MILES NORTHEAST OF
DARNELL AT 759 PM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN NORTHWESTERN ISSAQUENA...NORTHWESTERN SHARKEY...
WASHINGTON...WEST CENTRAL SUNFLOWER...SOUTHERN BOLIVAR AND EASTERN
CHICOT COUNTIES...AND NORTHERN EAST CARROLL AND EASTERN WEST CARROLL
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:26 PM CDTFlash Flood WarningJANChoctaw, Oktibbeha, Winston2 hr

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.